Journal of Statistical Theory and Applications

Volume 20, Issue 2, June 2021, Pages 340 - 354

Alpha Power Transformed Weibull-G Family of Distributions: Theory and Applications

Authors
I. Elbatal1, M. Elgarhy2, B. M. Golam Kibria3, *, ORCID
1 Department of Mathematics and Statistics, College of Science Imam Mohammad Ibn Saud Islamic University (IMSIU), Riyadh, 11432, Saudi Arabia
2 The Higher Institute of Commercial Sciences, Al mahalla Al kubra, 31951, Algarbia, Egypt
3 Department of Mathematics and Statistics, Florida International University, Miami, FL, 33199, USA
*Corresponding author. Email: kibriag@fiu.edu
Corresponding Author
B. M. Golam Kibria
Received 1 July 2020, Accepted 19 February 2021, Available Online 1 March 2021.
DOI
https://doi.org/10.2991/jsta.d.210222.002How to use a DOI?
Keywords
Application, Exponential distribution, Family of distribution, Generating function, Lindley distribution, Maximum likelihood estimation, Weibull distribution, Alpha power transformed, Distributions, Moments, Weibull -G family
Abstract

This paper considers three special cases: Exponential, Rayleigh and Lindley of a family of generalized distributions, called alpha power Weibull G (APW-G) family. Some essential and valuable statistical properties of the family of distributions are obtained. The proposed distributions are very flexible and can be used to model data with decreasing, increasing or bathtub-shaped hazard rates. Model parameters estimation and a simulation study is carried out to evaluate the behaviors of the parameters. We consider two worthwhile data sets to illustrate the finding of the paper.

Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
20 - 2
Pages
340 - 354
Publication Date
2021/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.210222.002How to use a DOI?
Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - I. Elbatal
AU  - M. Elgarhy
AU  - B. M. Golam Kibria
PY  - 2021
DA  - 2021/03
TI  - Alpha Power Transformed Weibull-G Family of Distributions: Theory and Applications
JO  - Journal of Statistical Theory and Applications
SP  - 340
EP  - 354
VL  - 20
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.210222.002
DO  - https://doi.org/10.2991/jsta.d.210222.002
ID  - Elbatal2021
ER  -